# SDR CALA0600042

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 20,724 hours, 3,156 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 200012240
- Condition: Inoperative
- Location: Left
- Part time: 20,724 hours, 3,156 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A HAZY SMOKE IN THE FORWARD CABIN THAT WAS DESCRIBED AS CHEMICAL IN NATURE WHLIE CRUISING AT FL 380.  THE CABIN BECAME CLEAR AFTER APPROXIMATELY 2-3 MINUTES.  THE -L PACK MODE- EICAS MESSAGE DISPLAYED DURING DESCENT TO FL 280.  THE LEFT PACK TRIPPED AFTER LANDING.  TROUBLESHOOTING FOUND THE LT ACM AT FAULT.  THE LT ACM WAS REMOVED AND REPLACED IAW MM 21-51-03.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
